Rendiconti del Seminario Matematico della Università di Padova
Full-Text PDF (14122 KB) | Metadata | Table of Contents | RSMUP summary
Published online: 2014-06-08
A PBW theorem for inclusions of (sheaves of) Lie algebroidsDamien Calaque (1) Université Montpellier 2, France
Inspired by the recent work of Chen-Stiénon-Xu on Atiyah classes associated to inclusions of Lie algebroids, we give a very simple criterium (in terms of those classes) for relative Poincaré-Birkhoff-Witt type results to hold. The tools we use (e.g. the first infinitesimal neighbourhood Lie algebroid) are straightforward generalizations of the ones previously developped by Caldararu, Tu and the author for Lie algebra inclusions.
Keywords: Lie algebroids, Atiyah class, PBW isomorphism
Calaque Damien: A PBW theorem for inclusions of (sheaves of) Lie algebroids. Rend. Sem. Mat. Univ. Padova 131 (2014), 23-47. doi: 10.4171/RSMUP/131-3